MathSciNet Relay Station
MathSciNet bibliographic data
MR1205894 46H20 (46B28 47D30)
Grønbæk, Niels; Willis, George A. Approximate identities in Banach algebras of compact operators. Canad. Math. Bull. 36 (1993), no. 1, 45–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement